Please use this identifier to cite or link to this item:
|Title:||Lupus anticoagulant in anti-neutrophil cytoplasmic antibody-associated polyarteritis.|
|Authors:||Cohney, S;Savige, Judy A;Stewart, M R|
|Affiliation:||Renal Unit, Austin Hospital, Heidelberg, Vic., Australia.|
|Citation:||American Journal of Nephrology; 15(2): 157-60|
|Abstract:||Lupus anticoagulant has been described in association with many autoimmune disorders. Here we describe its occurrence in a patient with ANCA-associated microscopic polyarteritis with medium vessel involvement. A 62-year-old man presented with mononeuritis multiplex and abdominal pain and was demonstrated to have multiple aneurysms on visceral angiography, consistent with the diagnosis of medium vessel vasculitis or classical polyarteritis nodosa. In addition he had active tuberculosis. He developed a deep venous thrombosis at this admission and, on one occasion, had a prolonged APTT but this was not confirmed to be due to a lupus anticoagulant. Two years later when the patient was readmitted with fevers, headaches and nasal discharge, both ANCA and a lupus anticoagulant were demonstrated in his serum, although there was no evidence of a venous thrombosis. Six months later the patient was demonstrated for the first time to have dysmorphic urinary RBC consistent with glomerular bleeding; at the same time he developed a deep venous thrombosis. ANCA was still present, but the lupus anticoagulant could not be detected. The patient was treated with cyclophosphamide and prednisolone and a Greenfield filter inserted into his inferior vena cava.|
|Internal ID Number:||7733154|
|Subjects:||Antibodies, Antineutrophil Cytoplasmic|
Lupus Coagulation Inhibitor.analysis
Polyarteritis Nodosa.complications.drug therapy.immunology
|Appears in Collections:||Journal articles|
Files in This Item:
There are no files associated with this item.
Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.